# SDR C7WA200300043

- Difficulty date: April 24, 2003
- Submitted: June 11, 2003
- Operation: Air carrier
- Aircraft: N742RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21952
- System (JASC): 7500 · Engine Bleed Air System
- Part: Tube
- Part number: 451077
- Condition: Broken
- Location: Nr 3 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, ENGINE NR 3 HAD MULTIPLE COMPRESSOR STALLS.  FOUND BROKEN LINE AT PRESSURE BLEED CONTROL VALVE REMOVED AND REPLACED TUBE IAW MM 20-10-05 ACCOMPLISHED ENGNE RUN IAW MM 71-00-00, ALL PARAMTERS NORMAL.  (M)
